MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - LAG SCREW D10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - LAG SCREW D10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81600100S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, during a post-operative check-up, medialization of the shs was detected.The revision surgery was performed with g4 u-blade.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: lot number corrected (from k1150c2 to k115dc2).The reported event could be confirmed, since the reported medial migration of the lag screw could be confirmed on the received x-ray.The device inspection revealed the following.The lag screw was returned for evaluation.The visual inspection has shown that there are different damages at the shaft of the lag screw visible.The anodized layer is not present anymore at the damages, which indicates that they were caused post-manufacturing, either during insertion, insitu or extraction.The laser markings are not fully readable as there are stress marks present, the catalog- and lot number could be verified with the manufacturing documents.A microscopic inspection of the lag screw was performed.There are clearly visible weight bearing marks on the top (red circle) and as well at the bottom side of the lag screw visible.The marks indicate that the lag screw did stay for a longer period in the correct position, while it was exposed to weight bearing.There are also marks of the set screw visible at the side walls of the groove.But there is no impression mark visible at the bottom of the groove.This indicates that the set screw was placed in the groove as intended, but possible not deep enough since there is no mark at the bottom visible.At the end of the groove are clearly visible impression marks from the set screw visible, this shows that the lag screw did migrate to this point where it finally was stopped by the screw.Such a migration within the groove is only possible if the screw is not inserted deep enough.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was most likely attributed to a user related issue.The observed marks at the lag screw indicate that the set screw was either not deep enough inserted or the set screw was more than more than a quarter of a turn unscrewed after the insertion.If more information is provided, the case will be reassessed.

Brand Name
GAMMA4 - LAG SCREW D10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24277868
Report Number0008031020-2026-00126
Device Sequence Number9926748
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81600100S
Device Lot NumberK115DC2
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown